# SDR CALA2017050801293

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 1,027 hours, 161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7962
- Condition: Seized
- Location: Left
- Part time: 986 hours, 156 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED A STATUS MESSAGE FOR THE LEFT AIR COMPRESSOR AND BURNING ODOR IN CABIN AND COCKPIT.  INSPECTED LEFT ACM AND FOUND IT SEIZED. REPLACED LT ACM IAW DMC-B787-A-21-52 -02-01A-720A-A.   OPS & LEAK CHECKED GOOD IAW DMC-B787-A-21-00-00-B3A-521-B-A.
